# SDR DALA2016031402211

- Difficulty date: March 14, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 69,984 hours, 8,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 951, RBL 11 FOUND CHAFED.    REPAIRED IAW SRM 53-00-52, FIG 202.  REPAIR 1 AND ER/A 543536-14, PRI REV 0.
